# SDR AALA202107272740

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 56,536 hours, 27,909 cycles
- Engine: Cfmint CFM565B1P
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO PHL ACCOUNT FUMES IN THE FLIGHT DECK/CABIN. THE CREW DONNED THEIR MASKS AND DECLARED AN EMERGENCY WITH ATC AND RETURNED TO PHL. THE AIRCRAFT WAS OVERWEIGHT BY 6000LBS AND THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. ACCOMPLISHED TASK CARD 26L0002101 WITH AN INDICATION OF ODOR FROM THE #1 ENGINE / PACK. IT WAS NOTED THAT THE AIRCRAFT HAD A PREVIOUS BIRD STRIKE EVENT ON THE #1 ENGINE THAT HAD HIT MID SPAN SHROUD / BOOSTER INLET AND A MONITOR WAS CREATED TO ACCOMPLISH A BORESCOPE INSPECTION. MAINTENANCE ACCOMPLISHED A BORESCOPE ON THE #1 ENGINE PER TASK CARD 26L40072006. (NOTE: THIS ENGINE IS THE AIR SOURCE FOR THE FLIGHT DECK.) MAINTENANCE ACCOMPLISHED THE ODOR TROUBLESHOOTING TASK CARD 26L00021005 AND THE DECONTAMINATION OF THE ENVIRONMENTAL SYSTEM TASK CARD 26L00021004 WITH NO ODORS REMAINING.
